sexologist-icon
Missing period
I was taking crisanta tablet from last 4 months this month also I took the tablet I had a function my house so took premulative n for 3 days till last monday but I still didn't get my periods till date so what can I do for that
185 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, don't need to panic wait for few more days n see, still if it don't come then consult gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.